# SDR HEEA088508

- Difficulty date: July 15, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 10,621 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 473203003
- Part serial: 407F
- Condition: Inoperative
- Location: Fuel Level Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IND SHOWED ZERO WITH FUEL IN TANK. SENT TO BELL HELICOPTER TEXTRON FOR INSPECTION AND REPAIR.
